Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 2

On the problem of the minimum sum of the distances of a point from given points
V. Schlegel and Hagen I. W..
Bull. Amer. Math. Soc. 1 (1894), 33-52
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557288
Was the binomial theorem engraven on Newton’s monument ?
Florian Cajori.
Bull. Amer. Math. Soc. 1 (1894), 52-54
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1557289
Notes
Bull. Amer. Math. Soc. 1 (1894), 54-56
More Information
Full-text PDF     Request Permissions
New publications
Bull. Amer. Math. Soc. 1 (1894), 56-60
More Information
Full-text PDF     Request Permissions